# SDR AALA20050277

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Gasket
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN AFTER TAKEOFF.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED GASKETS ON LOOSE LEFT PACK PRESSURE REGULATING AND SHUTOFF VALVE 90 DEGREE ELBOW.  REPLACED SOCKS AND ACCOMPLISHED CARDS 21-96-01 AND 21-92-12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
